# SDR CA150707004

- Difficulty date: July 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,467 hours
- Engine: Pwc PW150A
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Condition: Corroded
- Location: Aft F/A
- Part time: 8,788 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFT FLIGHT ATTENDANT SEAT HAS LOWER RT CORNER OF FRAME CORRODED AT FLOOR LEVEL.
